When i was 24 yrs I was having some weird obgyn symptoms the gyno ordered a catscan with contrast dye to check my pituitary gland they said this was iodine and i broke out in hives on the table back in 1989 they had portable scans coming to the hospitals at this time , and supposely my pitutary was normal and now i am going thru hypo symptoms normal levels and multigoitors which looks like a glob not a butterfly so my question is can i ever have the radioactive iodine treatment? i'm currently on synthyroid .75 mcg graduating to 100 mcg in 4 wks and feel more normal then HYPO , I am a walking nightmare intolerances and allergies to everything and i just had a reaction to Ionophorsis steroid stuff for my shoulder injury , so can i ever get a cortisone shot in my shoulder again
ii don't know whats safe and whats not anymore? my gyno and my pcp said don't get sick we are running out of options i had my gallbladder removed lapro and no antibiotics and i got shingles so what should i do to keep safe with my thyroid treatment
I know there are nuclear testings that don't use iodine for their scans...And, more than likely, the steroid injection had something in it called lidocaine (or a relative of it) which is a numbing agent, and a common allergy...-If you find this is so, be careful if you ever get a filling or stitches, as this is also used in those settings...And as far as the iodine goes, stay away from shellfish...You probably know most of this already, as you've had to deal with these things...have you ever had allergy testing? You may find, many of your medication allergies are from what the medication is suspended in and perhaps, not the medicine itself...I can't imagine your frustration level about now...Take care and I hope this helps a bit...((((((((((((((((((((HUGZ))))))))))))
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.